"Do you think I should be concerned about aging skin at age 24? I'm on Accutane and despite having very good hydration and nourishment, my skin still has dry patches when the weather is very cold (I'm from Paris, France). Do you think it will be ok by the end of the treatment (I have 3 months left)? How much time should I wait after the end of the treatment to exfoliate again? And should I use the ChromaWhite TRx® line or apply MultiVitamin Power Concentrate? Thank you!"
  • Print

It's never too early to prevent aging, and particularly when you are undergoing treatment with Accutane (which is actually Isotretinoin), your skin is even more photosensitive. So be sure you're wearing sunscreen daily. The dry patches are very normal while undergoing the treatment, and yes they will subside. However, it is always best to consult with your physician regarding any concerns around your medication. Also, wait 6 months after treatment prior to resuming exfoliation, as your skin will need time to recover.    

View All Questions

Don't see your question? You can suggest a question to us - if we think it's great, we'll answer it online.